MathSciNet Relay Station
MathSciNet bibliographic data
MR2736329 35P15 (35J40 58J50)
Cheng, Qing-Ming; Yang, Hongcang Universal inequalities for eigenvalues of a clamped plate problem on a hyperbolic space. Proc. Amer. Math. Soc. 139 (2011), no. 2, 461–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement